MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complain allegation is confirmed based on the customer attached picture.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude that the allegation on the ar-4030c-08 was confirmed, and the reported failure is most likely related to a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.Direction for use.Dfu-0111-eor2_fmt_en.G.Precautions.6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.
 
Event or Problem Description
On 11/11/2024, it was reported by a distributor via email that an ar-4030c-08 fastthread biocomposite interference screw broke in the middle during insertion.This was discovered during a procedure on (b)(6) 2024.Additional information received on 11/15/2024: this was discovered during an acl reconstruction surgery.All the broken fragments were successfully retrieved.The case was completed using another ar-4030c-08 fastthread biocomposite interference screw.The case was not delayed as the new screw was readily available.

Brand Name
Ø8X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20892125
Report Number1220246-2024-08771
Device Sequence Number15622008
Product Code MAI
UDI-Device Identifier00888867277656
UDI-Public(01)00888867277656(11)231115(17)271031(10)15168255
Combination Product (Y/N)N
Initial Reporter CountryBL
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-08
Device Lot Number15168255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown